# SDR DALA2016102707769

- Difficulty date: January 31, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 29,867 hours, 20,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Bs 946-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK STRAP FITTING CORRODED BS 946 - 954, STRINGER 30R, RBL 3. REMOVED AND REPLACED THE STRAP FITTING IAW SRM 51-41-05, 51-41-02.
